MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC FLAT CUT TALAR DOME SZ 4 INFINITY ADAPTIS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

WRIGHT MEDICAL TECHNOLOGY INC FLAT CUT TALAR DOME SZ 4 INFINITY ADAPTIS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 33680034
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Nerve Damage (1979); Loss of Range of Motion (2032); Post Operative Wound Infection (2446)
Date of Event 03/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is not available for evaluation as it remains implanted in the patient therefore an evaluation of the device cannot be performed.If additional information becomes available, it will be provided on a supplemental report.
 
Event or Problem Description
The digital stryker prophecy team received a ct scan indicating that the patient may require revision surgery due to an infection.The wound reportedly developed in late february or early march.Notably, foot drop related to a preoperative nerve block was identified as a remarkable circumstance in this event.A revision surgery is planned for mid to late april.
 
Additional Manufacturer Narrative
Correction to d4 (gtin).The complaint could be confirmed, since the information for evaluation matches the alleged failure, as only a cement spacer is visible which does confirm revision.Upon further investigation of the ct scans by healthcare professionals the following was observed: the ct scan shows a girdlestone situation at the site of the former tar.The provided clinical information gives infection as the underlying cause of the revision.The implantation took place in (b)(6) 2024, while the symptoms started in (b)(6) 2025 and the explantation is planned for end of (b)(6) (which does not make sense as the ct scan is showing, that the tar has been explanted already).It is possible, that the two-staged revision with implantation of the new tar is going to be completed on the (b)(6).However, the time between implantation and infection is around six months, which means an intermediate time span between the two events.An implantation related infection (due to the procedure) is possible but cannot be confirmed with the given information here.Sterility assurance reviewed sterility documents and noted: the subject device was packaged according to established design and process specifications and got sterilized according to process.No deviation for a non-conformance could be found.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
The digital stryker prophecy team received a ct scan indicating that the patient may require revision surgery due to an infection.The wound reportedly developed in late (b)(6) or early (b)(6).Notably, foot drop related to a preoperative nerve block was identified as a remarkable circumstance in this event.A revision surgery is planned for mid to late (b)(6).

Brand Name
FLAT CUT TALAR DOME SZ 4 INFINITY ADAPTIS
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
cécile lefeuvre
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key21852177
Report Number3010667733-2025-00467
Device Sequence Number15479083
Product Code HSN
UDI-Device Identifier00889797073080
UDI-Public(01)00889797073080(11)240729(17)320729(10)1791782
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K191393
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number33680034
Device Lot Number1791782
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/20/2025
Supplement Date Received by Manufacturer05/20/2025
Initial Report FDA Received Date04/16/2025
Supplement Report FDA Received Date06/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown